# SDR CALA9601165

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR TAB DELAMINATED ALONG TRAILING EDGE.  THE ELEVATOR TAB WAS REPAIRED IAW SRM 51-40-6 AND 51-40-10.  THE ELEVATOR TAB WAS REBALANCED IAW SRM 51-80-9.
